| Model Number |
SC-9208-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a spinal cord stimulation (scs) lead revision procedure due to an unknown reason.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-adapters.Upn: m365sc9208150.Model: sc-9208-15.Serial: (b)(6).Batch: 7072901.